# SDR UALA2010033001065

- Difficulty date: March 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 43,259 hours, 5,616 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 99049390
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR VALVE ZONE B INOPERATIVE.  DE-ACTIVATED ZONE B TRIM AIR VALVE IN CLOSED POSITION.  REPLACED TRIM AIR VALVE AND OPS AND REVERSE MEL 2161P.
